MAUDE Adverse Event Report: SYNTHES GMBH DRILL BIT/ CALIBRATED/ Ø4.2MM EXTRA-LONG; TEMPLATE

SYNTHES GMBH DRILL BIT/ CALIBRATED/ Ø4.2MM EXTRA-LONG; TEMPLATE
Catalog Number 03.045.022
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that during a tibia nail case, there was a targeting issue with the suprapatellar tibia nail.The entry point was excellent, but it was noticed that the drill bit was extremely wobbly on the quick connect non-synthes drill.No other drill bits had an observed wobbly spin.It was then brought to the sales representative's attention that the last five drill bits were terribly wobbly on power as well; this had been observed over the course of the past two weeks.There was no reported patient or user harm.There was a five-minute surgical delay.

Brand Name
DRILL BIT/ CALIBRATED/ Ø4.2MM EXTRA-LONG
Common Device Name
TEMPLATE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25436148
Report Number8030965-2026-05608
Device Sequence Number10310233
Product Code HWT
UDI-Device Identifier10886982292650
UDI-Public(01)10886982292650
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.045.022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown